# SDR SIMA20170701001

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 39,468 hours, 34,593 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Condition: Unknown
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-ICE SYSTEM IS ACTIVATING IN FLIGHT WHEN NOT IN ICING CONDITIONS.  PERFORMED AN OPS CHECK OF ICE DETECTION SYSTEM IAW AMM 30-80-00. OPS TESTED OK.
